Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

When does menstruation occur after stopping birth control pills?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12852 Questions
Question
How soon after I stop birth control should I expect my period
Wed, 9 May 2018 in Women's Health
 
 
Answered by Dr. Rakhi Tayal 20 minutes later
Brief Answer:
Usually 2-4 wks.

Detailed Answer:

Hello,
Thanks for trusting us with your health concern.
It takes a while for your periods to come back after you stop taking the pill. Most women will have a period around two to four weeks after stopping the pill, but this depends on you and what your cycle is normally like
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Follow-up: When does menstruation occur after stopping birth control pills? 19 minutes later
I stopped taking it bc I was getting a cycle every two weeks with head aches and dizziness. So I don't know exactly when I was fertile. I tried taking them again maybe 3 weeks ago. I've been cramping slightly. I just had a baby and the symptoms ate diffrent from the first time. By this time I had some symptoms but none this time. What are the chances of me being pregnant again?
 
 
Answered by Dr. Rakhi Tayal 4 hours later
Brief Answer:
Urine test can help.

Detailed Answer:
Hello.
Thanks for writing again.
After a childbirth the chances of pregnancy are less in first three months. If you are having an irregular period then fertile period is difficult to predict. If your periods are overdue by more than 5 days then do a urine test to find out.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor